MathSciNet Relay Station
MathSciNet bibliographic data
MR1347149 (96c:35137) 35P10 (35Q72 47F05 73B30 73C02)
Yakubov, Yakov Completeness of root functions and elementary solutions of the thermoelasticity system. Math. Models Methods Appl. Sci. 5 (1995), no. 5, 587–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement